Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Decompositions into compact sets with $ UV$ properties


Authors: Steve Armentrout and Thomas M. Price
Journal: Trans. Amer. Math. Soc. 141 (1969), 433-442
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0244994-3
MathSciNet review: 0244994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0244994-3
Article copyright: © Copyright 1969 American Mathematical Society